首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
FINITE PROPAGATION SPEED, KERNEL ESTIMATES FOR FUNCTIONS OF THE LAPLACE OPERATOR, AND THE GEOMETRY OF COMPLETE RIEMANNIAN-MANIFOLDS
被引:0
|
作者
:
CHEEGER, J
论文数:
0
引用数:
0
h-index:
0
CHEEGER, J
GROMOV, M
论文数:
0
引用数:
0
h-index:
0
GROMOV, M
TAYLOR, M
论文数:
0
引用数:
0
h-index:
0
TAYLOR, M
机构
:
来源
:
JOURNAL OF DIFFERENTIAL GEOMETRY
|
1982年
/ 17卷
/ 01期
关键词
:
D O I
:
暂无
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:15 / 53
页数:39
相关论文
共 21 条
[21]
Semi-classical resolvent estimates for the Schrödinger operator on non-compact complete Riemannian manifolds
Fernando Cardoso*
论文数:
0
引用数:
0
h-index:
0
机构:
Universidade Federal de Pernambuco,
Fernando Cardoso*
Georgi Popov
论文数:
0
引用数:
0
h-index:
0
机构:
Universidade Federal de Pernambuco,
Georgi Popov
Georgi Vodev
论文数:
0
引用数:
0
h-index:
0
机构:
Universidade Federal de Pernambuco,
Georgi Vodev
[J].
Bulletin of the Brazilian Mathematical Society,
2004,
35
: 333
-
344
←
1
2
3
→